MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVERS

OBERDORF SYNTHES PRODUKTIONS GMBH 2.5NM TORQUE LIMITING NUT DRIVER; SCREWDRIVERS
Model Number 03.615.040
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, that the torque limiting nut driver failed in calibration.The calibration failed during testing at service and repair.There was no patient involvement.This report involves one (1) 2.5nm torque limiting nut driver.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The customer reported the device failed in calibration.The repair technician reported the device failed low in calibration testing.The cause of the issue is failed low.The item was sent to the vendor for re-calibration on april 9, 2020.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Service history: the previous service event for part number 03.615.040 with lot number h305973-06 has been reviewed.The customer called in a service request for this item on april 6, 2020 as the torque limiting nut driver failed in calibration during testing.The item was previously returned for service on march 16, 2018 due to testing (tok).The previous service condition of is not relevant to the current complained issue of failed calibration.The manufacture date of this item is december 6, 2017.The service history review is unconfirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.5NM TORQUE LIMITING NUT DRIVER
Common Device Name
SCREWDRIVERS
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9995882
Report Number8030965-2020-03087
Device Sequence Number19922350
Product Code HXX
UDI-Device Identifier10705034715339
UDI-Public(01)10705034715339
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.615.040
Device Catalogue Number03.615.040
Device Lot NumberH305973-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2020
Initial Date Received by Manufacturer 04/06/2020
Supplement Date Received by Manufacturer05/20/2020
Initial Report FDA Received Date04/24/2020
Supplement Report FDA Received Date05/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1